So in class today I learned that my impressions of last week, that the Zoloft was making me shaky, were correct and have not improved. It's not so bad when I can keep a death grip on the barre, but even balancing on flat on one foot is difficult in the center. So I looked at the information pamphlet that came with the bottle when I got home. It says "contact your doctor immediately if you experience any of these unlikey but serious side effects: easy bruising/bleeding, decreased interest in sex, decrease in sexual ability, muscle cramps/weakness, shaking or tremor"
So. I got to send my doctor yet another email when I got home tonight. It's a real pity, because this stuff really is making my brain feel better, and really does seem to be smacking down the pain a little, too. But, I will probably end up on something else yet again.
In other news:
We started spotting tonight. Which is good, we really need to learn that. We get all loopy and stumble around after chaînés turns. There are newly taped-up pieces of brightly colored paper on the walls so that we can focus on something easy.
I felt really terrible at our ever-present glissades. I mean, worse than usual. Must be the shakiness.
I stood next to a person at the barre who was AWESOME, though. I haven't seen her before, so maybe she was just visiting from the more advanced classes, but she really was amazing, and following her was a pleasure. Probably made me look ridiculous in comparison, but MEH.